Table of Contents
Conference Papers in Mathematics
Volume 2013 (2013), Article ID 785625, 2 pages
http://dx.doi.org/10.1155/2013/785625
Conference Paper

Noncanonical Bases of Cycle and Cutset Spaces of Graphs

Departamento de Matemática, Universidade de Coimbra, Portugal

Received 12 March 2013; Accepted 22 May 2013

Academic Editors: B. Datta, G. S. F. Frederico, N. Martins, D. F. M. Torres, and A. J. Zaslavski

This Conference Paper is based on a presentation given by J. M. S. Simões-Pereira at “The Cape Verde International Days on Mathematics 2013” held from 22 April 2013 to 25 April 2013 in Praia, Cape Verde.

Copyright © 2013 J. M. S. Simões-Pereira. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. F. Harary, Graph Theory, Addison-Wesley, Reading, Mass, USA, 1969.
  2. A. Vella and R. B. Richter, “Cycle spaces in topological spaces,” Journal of Graph Theory, vol. 59, no. 2, pp. 115–144, 2008. View at Publisher · View at Google Scholar · View at Scopus
  3. J. Ponstein, Matrices in Graph and Network Theory, Van Gorcum, Assen, The Netherlands, 1966.
  4. S. Seshu and M. B. Reed, Linear Graphs and Electrical Networks, Addison-Wesley, Reading, Mass, USA, 1961.
  5. K. Thulasiraman, “Graphs and vector spaces,” in Handbook of Graph Theory, J. L. Gross and J. Yellen, Eds., pp. 533–556, CRC Press, New York, NY, USA, 2004. View at Google Scholar